$K$-limits of solutions of second-order quasilinear elliptic equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 686-692
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a15,
author = {B. P. Kufarev and N. G. Nikulina and B. V. Sokolov},
title = {$K$-limits of solutions of second-order quasilinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {686--692},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a15/}
}
TY - JOUR AU - B. P. Kufarev AU - N. G. Nikulina AU - B. V. Sokolov TI - $K$-limits of solutions of second-order quasilinear elliptic equations JO - Differencialʹnye uravneniâ PY - 1989 SP - 686 EP - 692 VL - 25 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_4_a15/ LA - ru ID - DE_1989_25_4_a15 ER -
B. P. Kufarev; N. G. Nikulina; B. V. Sokolov. $K$-limits of solutions of second-order quasilinear elliptic equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 686-692. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a15/